I also take warfarin, omeprazole, ativan, lexapro, and invega. Tramadol is causing side effects.
hi blsgril68, if tramadol is the main pain med you take, talk to your doctor and tell him its just not working.bls girl 68 ,does that name mean your into the blues, a woman, and born in 1968 ? just guessin from your name.tramadol is as close to an opiate as your doctor can find.when i took it it made me sick to my stomach for the whole 3 days i was on it . not mention lightheaded. talk to your doc and tell him or her that the tramadol is not helpping with your pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 24 answers
My Dad has cirrhosis he has been going in for a paracentesis, I'd like to know how long he has left?
Posted 16 Jul 2013 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 14 Oct 2015 • 4 answers
Posted 18 days ago • 3 answers